You will need
- - beta-blockers.
One of the reasons for the strong heartbeat is a violation of electrolyte balance, the most important of which are: magnesium, calcium, potassium and sodium. Increase or decrease the level of these elements results in irregularities in the heartbeat. A blood test or urine test will help the doctor determine the exact cause of your problems, he will give you specific recommendations for restoring the balance of these substances. In most cases, the solution to this problem is to change your diet and taking vitamins. For example, to restore the level of calcium you need to eat beans, milk products, oatmeal, etc. Magnesium can be obtained from nuts, milk, cooked soybeans, etc. Potassium is present in apples, raisins, bananas, potatoes, etc., Sodium can be obtained from meat, milk, various spices, etc. At the same time, it is necessary to exclude completely the consumption of alcohol, sugar and caffeine.
To calm palpitations, it is important to drink plenty of water. Dehydration will only exacerbate the situation. Most of the food that you consume daily already contain a large amount of moisture. However, the water need to drink in the usual form. Try to drink at least 8 cups of water a day.
A good way to immediately cope with a strong heartbeat is the Valsalva maneuver. For his performance, close your mouth and pinch your nose then try to breathe, creating tension in the body. Such actions will lead to a rapid jump in heart rhythm, followed by soothing. However, to do such things is not recommended for people with heart disease, the elderly, and suffering at the moment with colds.
Splashes of cold water can calm the heart via effects on the nervous system. If you feel panic rising and heartbeat, try to spray extremely cold water. You will feel a sharp tension in the body and in the breath, which in turn will calm your heart. You can also take a cold shower.
A natural way of slowing of the pulse and the heartbeat is deep and slow breathing. In addition, this exercise helps to cope with bouts of anxiety and panic that cause problems with the heartbeat. However, in some cases concentrate on your breathing can be difficult, this exercise becomes ineffective.
Palpitations can be caused by taking certain medications. These medicines may include: asthma medicines, Allergy medications, medications containing ephedra, etc. If you are taking such medicines, consult your doctor to find a replacement. You can also ask the doctor to prescribe medications to soothe the heart. Most often for this purpose, various beta-blockers, which reduce the level of adrenaline in the blood.
Cause of increased heart rate can also be tachycardia. Its treatment is different antiarrhythmic agents which were used intravenously. Most often, this is "Lidocaine". If this drug does not help, can be spelled "Ajmaline", "Procainamide" and similar medicines. Tachycardia may also require operative intervention, most often used for this minimally invasive surgery.